Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Frequent spells of nausea, shakiness, weakness, feeling of nose bleed, BP normal. What could this be?

Hi, Im a female and im 22 years old. About 2 hours ago I was feeling nauseated, shaky, and very week. I also felt like I was going to have a nose bleed . However, now Im just fine. The shaky and week feeling occurs often, and sometimes i have the nauseated feeling with it. Usually Im able to continue what im doing and let the symptoms pass. Tonight the symptoms were stronger, and so it got my attention. I check my blood pressure and it was 117/75 which im guessing is good. What could this be?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response

Thanks for the query

There are two differential diagnoses for your symptoms, first please check the blood sugar values and second please check your thyroid profile done. Approach a physician for the same

Answered: Sat, 21 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor